# SDR SWIA202266474

- Difficulty date: July 28, 2022
- Submitted: September 15, 2022
- Operation: Air carrier
- Aircraft: N955SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7817
- Aircraft time: 42,189 hours, 38,385 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*LH WING OUTBOARD TRAILING EDGE FRAMING STRUCTURE FLAP ROLLER FITTING SP.STA173.460 GOUGED (MARKED)     (C-CHECK RO 9/12/2022)    REMOVED AND INSTALLED NEW LH WING OUTBOARD TRAILING EDGE FRAMING STRUCTURE FLAP ROLLER FITTING SP.STA173.460. REF CRJ200 SRM 51-42-06 , CRJ200 SRM 51-42-21 AND DWG# 601R10033 REV BE. PERFORMED FIT CHECK, GOOD. OPS CHECK GOOD. COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY.
